# SDR QXEA9902651

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN ENTRY THRESHOLD WHERE FLOOR PANEL ATTACHES HAD NUMEROUS SPOTS OF CORROSION.  REPAIRED IAW DHC-8 SRM 51-40-11.
